Retinal Neovascularization and Hemorrhage Associated with the Use of Imatinib (Gleevec) in a Patient Being Treated for Gastrointestinal Stromal Tumor (GIST)
Anticancer Research,

Gulati AP et al. – The patient's symptoms significantly improved with a dose reduction of imatinib, and this hints that there was a dose–dependent effect. The World Health Organization has categorized retinal hemorrhage as an unlikely side–effect of therapy, and to the knowledge this has never been reported before in a patient receiving imatinib mesylate for Gastrointestinal stromal tumor (GIST) treatment. Neovascularization also has not been previously reported in patients receiving this medication. It is important to identify less common ocular toxicity in patients receiving imatinib.

Please login or register to follow this author.
► Click here to access PubMed, Publisher and related articles...
<< Previous Article | Next Article >>

    Currently, there are no available articles.

Your Unread Messages in Physician Assistant

See All >> Messages include industry-sponsored communications and special communications from MDLinx

Most Popular Physician Assistant Articles

Indexed Journals in Physician Assistant: Advance for Physicians Assistants, American Family Physicianmore